Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suggest treatment for acidity accompanied by tongue spot and stomach pain

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 1996
Answered : 1797 Questions
Question
Hi doctor I work in night shift . I am 30 yr lady and I am unmarried. I m suffering from acidity problem since 4 to 5 yrs Often I get tongue spot and upper stomach pain . Motion some time constipation . I have consulted gastro doc they advise me for endoscopy . Pls suggest me if there is any other test or solution to avoid above mentioned symptoms I had high prolactin and TSH value was around 6.30 now it controlled. If you need any further query for any classification kindly mail me. Regard XXXX
Posted Sat, 15 Feb 2014 in Digestion and Bowels
 
 
Answered by Dr. Ratnakar Kini 13 hours later
Brief Answer: Answer given below Detailed Answer: Hi, Thanks for posting your query. I am Dr.Ratnakar Kini and I am pleased to assist you. If there is no relief of your acidity symptoms even after taking medications, an upper GI endoscopy has to be done. H.pylori infection and painkiller medications are two common cause of ulcer disease. You can get tested for this infection and if positive get treated for it. Avoid pain killer medications. Avoid coffee, citrus, fatty food, spicy/masala food. A good sleep and a stress free life is also important. If your work is very streesful, then you need to adopt some stress relief methods. I advise my patient to do meditation to get relief from stress. For symptom relief you can take neksium and mucaine . But discuss with your doctor before taking these medications. Let me know if I can assist your further. Regards, Dr.Ratnakar Kini
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for acidity accompanied by tongue spot and stomach pain 3 hours later
HI Doc , i can see you mentioned about two medicine i never taken . Doctor priscribed me Referal D , Pendocit it , ect . But when i got TSH problem that time Endocrinologist told due to above mentioned medicine i got high prolactin & TSH . Please suggest me for same . I am scaried to go Endoscopy . I faced very bad experince with colonoscopy that why . please advise me . If you need any of mine report kindly mail me.
 
 
Answered by Dr. Ratnakar Kini 19 hours later
Brief Answer: Answer given below Detailed Answer: Hi, Neksium and mucaine do not cause TSH and prolactin problem. These can be safely taken. Colonoscopy is more uncomfortable than upper GI endoscopy. Upper GI endoscopy lasts for only a few minutes and you can request your doctor to sedate you. With short term sedation, you may not feel any discomfort. I hope that answers your question. Let me know if I can assist you further. Regards, Dr.Ratnakar Kini
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for acidity accompanied by tongue spot and stomach pain 14 hours later
Hi doc, pls tell me do we have any kind of spry use for eendoscopy. Advise me what should I eat or noy
 
 
Answered by Dr. Ratnakar Kini 2 days later
Brief Answer: Answer given below Detailed Answer: Hi, Yes, your doctor will spray anesthetic medication on your throat which will make that part numb for a few minutes and also he will be injecting you a short acting sedative ( you request your doctor to do this). So there is no need to worry about any discomfort that may occur during the procedure. Let me know if I can assist you further. Regards, Dr.Ratnakar Kini
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for acidity accompanied by tongue spot and stomach pain 5 hours later
Hi Doctor, I have consulted lady doc ( Gastroenterology) . She gave me one LACTIHEP SYRUP , BIFILAC hp & Sompraz 40 , she asked me to review after a month . She told me tongue spot may be due to viral infection also & you may consult skin spl . After a month she said if symptom persist then she will advise me Endoscopy
 
 
Answered by Dr. Ratnakar Kini 8 hours later
Brief Answer: Thanks for updating. Detailed Answer: Hi, Yes, you can follow her advice. Take those medicines as prescribed. Regards, Dr.Ratnakar Kini
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Procedures

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor